Sudafed Sinus Pain Relief 200mg/6.1mg Tablets 16 Tablets

Sudafed Sinus Pain Relief 200mg/6.1mg Tablets 16 Tablets

SKU: 3574661338385 Categories: , ,

Description

Details

Brand

Sudafed

Features

Up to 8 hours relief

Unit Type

Tablets

Ingredients

Each Tablets contains Ibuprofen 200mg and Phenylephrine Hydrochloride 6.1mg, Also contains Sucrose and Tartrazine (E102), See enclosed leaflet for further information

For allergens, see ingredients in bold

Company Name

Galpharm Healthcare Ltd / McNeil Products Ltd

Manufacturers Address

MA Holder:
Galpharm Healthcare Ltd,
Wrafton,
Braunton,
Devon,
EX33 2DL,
UK.

Preparation and Usage

Please read the package leaflet carefully before use.

Dosage: For oral use: Swallow the tablets whole with water. Do not chew. Adults, the elderly and children over 12 years: Take two tablets every 8 hours, preferably with or after food. Leave at least 4 hours between doses and do not take more than 6 tablets in 24 hours. Do not give to children under 12 years.

Storage

Do not store above 25°C.
Store in the original package in order to protect from light.

Return To

Galpharm Healthcare Ltd,
Wrafton,
Braunton,
Devon,
EX33 2DL,
UK.

McNeil Products Ltd,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

Safety Warning

Warnings: For short term use only. Take the lowest dose for the shortest time necessary to relieve your symptoms. Do not take the product for longer than 10 days without consulting a doctor. Do not take more medicine than the label tells you to.

Do not take if you:
Are allergic to ibuprofen, phenylephrine hydrochloride, (or anything else in this medicine), aspirin or other related painkillers
Have ever had a stomach ulcer, bleeding or perforation
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Have heart problems or high blood pressure (particularly due to a take to your doctor.), diabetes, prostate problems, glaucoma (increased pressure in the eye) or an overactive thyroid gland
Are taking monoamine oxidase inhibitors (MAOIs) or have taken them in the last 14 days. If you are pregnant do not take this product and ask your doctor for advice.
Talk to a pharmacist or your doctor before taking if you:
Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems
Are a smoker. If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Distributor Address

McNeil Products Ltd,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

Company Address

Galpharm Healthcare Ltd,
Wrafton,
Braunton,
Devon,
EX33 2DL,
UK.

McNeil Products Ltd,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

Trademark Information

Sudafed is a registered trade mark.

Storage Type

Ambient Type

Pack Type

Box Type

Standardised Brand

Sudafed Brand

New Product Development

Final Product – Not NPD New Product Development

Reviews

There are no reviews yet.

Be the first to review “Sudafed Sinus Pain Relief 200mg/6.1mg Tablets 16 Tablets”

Your email address will not be published. Required fields are marked *